# SDR FDEA201003100747

- Difficulty date: March 10, 2010
- Submitted: March 11, 2010
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 58,915 hours, 21,446 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 112N7003
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AT NR 2 PYLON MOUNT AREA INBD STRUT MOUNT FITTING,  BUSHING HAS   SCRATCH AND WEAR MARKS.  ACCOMPLISHED OVER SIZED LUG HOLE REPAIR IAW FINAL EA NR F-5720-131160, WINGS- FITTINGS-(AD 2004-12-07) NR 2 ENG PYLON INBD SIDE LOAD FITTING BUSHING O/S HOLE AND FAA FORM 8100-9 ATTACHED, THIS A MAJOR REPAIR.
